gastroenterologist-icon
Apigastric pain
I am having apigastric pain since 3years and daily in the morning I take pantocid 40mg since 3years,if I don't take I feel acidity in my stomach,does consuming pantacid tablet daily causes any affect.pls help out.
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hello there...., looks like you are suffering from chronic gastritis... Avoid irritating foods. Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty., alcohol, chocolate, mint, garlic, onion, and caffeine may make gastritis worse.... The following side effects may occur, excessive tiredness, fever, joint pain, headaches.. but don’t usually require medical care.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.